# SDR ASAA0791668

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 15,532 hours, 5,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z-CHANNEL CORRODED.  REPAIRED IAW SRM 53-00-53 FIG 201.
